# SDR CA071005003

- Difficulty date: September 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,057 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Ring
- Part number: 5321012193
- Condition: Swollen
- Location: Shock Absorber
- Component: Shock Absorber, Pilats
- Component part number: 5321012175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS FOUND THAT STRUTS WERE STIFF, NOT EXTENDING ALL THE WAY. FOUND MICARTA GUIDE RINGS TOO TIGHT. SANDED MICARTA GUIDE RINGS SAME WAY AS MOD TO NOSE OLEO. SERVICED STRUTS WITH FLUID AND NITROGEN. RETURNED TO SERVICE. (TC NR 20071005003)
